# SDR PNSA010802

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 22,103 hours, 19,653 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE OUT OF DILLINGHAM FELT A SHUDDER AFTER V1 CONTINUED CLIMB, COMPANY CALLED TO INFORM US OF TIRE PARTS ON THE RUNWAY.  DETERMINED THAT THE AIRCRAFT TIRE WAS DAMAGED.  RETURNED TO ANCHORAGE, DECLARED AN EMERGENCY LANDING IN ANC.  LEFT INBOARD MAIN TIRE LOST IT'S TREAD AND BRAKES WERE INOP.
